# SDR CALA2025073007077

- Difficulty date: July 27, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 124,293 hours, 18,909 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PACK IS SUSPECTED TO HAVE BECOME LOOSE THUS MOVING THE BUSTLE COVER LOWER DOOR 2L SLIDE BUSTLE LOWER FWD LATCH BECAME DISENGAGED, BUSTLE REMOVED SLIDE PACK CHECKED IAW AMM 25-66-98-206-001, NO DEFECTS NOTED. SLIDE BUSTLE RE-FITTED, ARM/DISARM LEVER AND DOOR FUNCTIONED CHECK WITH NO NOTED DEFECTS. OK TO CONTINUE.
